MathSciNet Relay Station
MathSciNet bibliographic data
MR1091620 (91m:35187) 35Q30 (35Q35 76C05)
Chemin, J.-Y. Sur le mouvement des particules d'un fluide parfait incompressible bidimensionnel. (French) [On the motion of the particles of a two-dimensional incompressible perfect fluid] Invent. Math. 103 (1991), no. 3, 599–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement